# SDR AU000932

- Difficulty date: September 12, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 5500347
- Condition: Leaking
- Location: Fuel Storage
- Component: Fuel Storage, Cessna, 550
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT WING INBOARD HEATED LEADING EDGE ANTI-ICE PANEL ATTACHMENT SCREW HOLES LEAKING FUEL FROM TANKS.  FUEL TANK ALSO LEAKING IN AREA BEHIND ANTI-ICE PANEL.  (X)
